MAUDE Adverse Event Report: MICROPORT CRM S.R.L. PLATINIUM; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER,WITH CRT-D

MICROPORT CRM S.R.L. PLATINIUM; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER,WITH CRT-D
Model Number PLATINIUM CRT-D 1741
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 03/26/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2021 that the patient complained of occasional symptomatic light headedness.Interrogating the crt-d revealed several mode switch episodes with absence of true atrial arrhythmia.The patient had a history of minor atrial oversensing that was previously managed by decreasing the atrial sensitivity; however, the stored episodes seen on (b)(6) 2021 revealed more oversensing that before.Provocative testing was performed and the noise on the atrial channel was reproduced along with ventricular oversensing when the patient was lying on the back, with the head turning from side to side.The noise was not reproduced via isometrics, valsalva maneuvers, deep respiration or coughing.Post-v and post-r refractory periods were set to 155ms and the ventricular sensitivity was reprogrammed to 0.8mv.Following these adjustments, further ventricular oversensing was unable to be reproduced and the impact on the inappropriate mode switch will be monitored over time.Evaluation of the position and performance of the leads, especially the atrial lead will be scheduled.

Brand Name
PLATINIUM
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER,WITH CRT-D
Manufacturer (Section D)
MICROPORT CRM S.R.L.
via crescentino s.n.
saluggia (vc), 13040
IT  13040
MDR Report Key11630960
Report Number1000165971-2021-00386
Device Sequence Number14369447
Product Code NIK
UDI-Device Identifier08031527015484
UDI-Public(01)08031527015484(11)170529(17)191129
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/29/2019
Device Model NumberPLATINIUM CRT-D 1741
Device Catalogue NumberPLATINIUM CRT-D 1741
Device Lot NumberS0289
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2021
Initial Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;